Previous |  Up |  Next

Article

MSC: 49K40, 90C31, 91B50
Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
quasiequilibrium problem; lower bounded equilibrium problem; upper bounded equilibrium problem; network traffic problem; well-posedness; $C$-upper semicontinuity; $C$-lower semicontinuity
Summary:
In this paper we consider weak and strong quasiequilibrium problems with moving cones in Hausdorff topological vector spaces. Sufficient conditions for well-posedness of these problems are established under relaxed continuity assumptions. All kinds of well-posedness are studied: (generalized) Hadamard well-posedness, (unique) well-posedness under perturbations. Many examples are provided to illustrate the essentialness of the imposed assumptions. As applications of the main results, sufficient conditions for lower and upper bounded equilibrium problems and elastic traffic network problems to be well-posed are derived.
References:
[1] Mansour, M. Ait, Riahi, H.: Sensitivity analysis for abstract equilibrium problems. J. Math. Anal. Appl. 306 (2005), 684-691. DOI 10.1016/j.jmaa.2004.10.011 | MR 2136342
[2] Mansour, M. Ait, Scrimali, L.: Hölder continuity of solutions to elastic traffic network models. J. Glob. Optim. 40 (2008), 175-184. DOI 10.1007/s10898-007-9190-9 | MR 2373550
[3] Anh, L. Q., Khanh, P. Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294 (2004), 699-711. DOI 10.1016/j.jmaa.2004.03.014 | MR 2061352 | Zbl 1048.49004
[4] Anh, L. Q., Khanh, P. Q.: On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems. J. Math. Anal. Appl. 321 (2006), 308-315. DOI 10.1016/j.jmaa.2005.08.018 | MR 2236560 | Zbl 1104.90041
[5] Anh, L. Q., Khanh, P. Q.: Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems. Numer. Funct. Anal. Optim. 29 (2008), 24-42. DOI 10.1080/01630560701873068 | MR 2387836 | Zbl 1211.90243
[6] Anh, L. Q., Khanh, P. Q.: Continuity of solution maps of parametric quasiequilibrium problems. J. Glob. Optim. 46 (2010), 247-259. DOI 10.1007/s10898-009-9422-2 | MR 2578813 | Zbl 1187.90284
[7] Anh, L. Q., Khanh, P. Q., Van, D. T. M.: Well-posedness without semicontinuity for parametric quasiequilibria and quasioptimization. Comput. Math. Appl. 62 (2011), 2045-2057. DOI 10.1016/j.camwa.2011.06.047 | MR 2834828 | Zbl 1231.49022
[8] Anh, L. Q., Khanh, P. Q., Van, D. T. M.: Well-posedness under relaxed semicontinuity for bilevel equilibrium and optimization problems with equilibrium constraints. J. Optim. Theory Appl. 153 (2012), 42-59. DOI 10.1007/s10957-011-9963-7 | MR 2892544 | Zbl 1254.90244
[9] Anh, L. Q., Khanh, P. Q., Van, D. T. M., Yao, J.-C.: Well-posedness for vector quasiequilibria. Taiwanese J. Math. 13 (2009), 713-737. MR 2510823 | Zbl 1176.49030
[10] Ansari, Q. H., Flores-Bazán, F.: Generalized vector quasi-equilibrium problems with applications. J. Math. Anal. Appl. 277 (2003), 246-256. DOI 10.1016/S0022-247X(02)00535-8 | MR 1954474 | Zbl 1022.90023
[11] Aubin, J.-P., Frankowska, H.: Set-Valued Analysis. Modern Birkhäuser Classics Birkhäuser, Boston (2009). MR 2458436 | Zbl 1168.49014
[12] Bianchi, M., Kassay, G., Pini, R.: Well-posed equilibrium problems. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72 (2010), 460-468. DOI 10.1016/j.na.2009.06.081 | MR 2574955 | Zbl 1180.49028
[13] Bianchi, M., Pini, R.: A note on stability for parametric equilibrium problems. Oper. Rest. Lett. 31 (2003), 445-450. DOI 10.1016/S0167-6377(03)00051-8 | MR 2003818 | Zbl 1112.90082
[14] Bianchi, M., Pini, R.: Coercivity conditions for equilibrium problems. J. Optimization Theory Appl. 124 (2005), 79-92. DOI 10.1007/s10957-004-6466-9 | MR 2129262 | Zbl 1064.49004
[15] Bianchi, M., Pini, R.: Sensitivity for parametric vector equilibria. Optimization 55 (2006), 221-230. DOI 10.1080/02331930600662732 | MR 2238411 | Zbl 1149.90156
[16] Blum, E., Oettli, W.: From optimization and variational inequalities to equilibrium problems. Math. Stud. 63 (1994), 123-145. MR 1292380 | Zbl 0888.49007
[17] Burachik, R., Kassay, G.: On a generalized proximal point method for solving equilibrium problems in Banach spaces. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 75 (2012), 6456-6464. DOI 10.1016/j.na.2012.07.020 | MR 2965230
[18] Cap{ă}t{ă}, A., Kassay, G.: On vector equilibrium problems and applications. Taiwanese J. Math. 15 (2011), 365-380. MR 2780290 | Zbl 1247.90261
[19] Chadli, O., Chiang, Y., Yao, J. C.: Equilibrium problems with lower and upper bounds. Appl. Math. Lett. 15 (2002), 327-331. DOI 10.1016/S0893-9659(01)00139-2 | MR 1891555 | Zbl 1175.90411
[20] Luca, M. De: Generalized quasi-variational inequalities and traffic equilibrium problem. Variational Inequalities and Network Equilibrium Problems F. Giannessi Proc. Conf., Erice, 1994 Plenum, New York (1995), 45-54. MR 1331401 | Zbl 0847.49007
[21] Ding, X.: Equilibrium problems with lower and upper bounds in topological spaces. Acta Math. Sci., Ser. B, Engl. Ed. 25 (2005), 658-662. MR 2175931 | Zbl 1082.49007
[22] Rouhani, B. Djafari, Tarafdar, E., Watson, P. J.: Existence of solutions to some equilibrium problems. J. Optimization Theory Appl. 126 (2005), 97-107. DOI 10.1007/s10957-005-2660-7 | MR 2158433
[23] Fang, Y.-P., Hu, R., Huang, N.-J.: Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints. Comput. Math. Appl. 55 (2008), 89-100. DOI 10.1016/j.camwa.2007.03.019 | MR 2378503 | Zbl 1179.49007
[24] Fang, Y.-P., Huang, N.-J., Yao, J.-C.: Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems. J. Global Optim. 41 (2008), 117-133. DOI 10.1007/s10898-007-9169-6 | MR 2386599 | Zbl 1149.49009
[25] Flores-Baz{á}n, F.: Existence theorems for generalized noncoercive equilibrium problems: the quasi-convex case. SIAM J. Optim. 11 (2001), 675-690. DOI 10.1137/S1052623499364134 | MR 1814037
[26] Giannessi, F.: Theorems of alternative, quadratic programs and complementarity problems. Variational Inequalities and Complementarity Problems Proc. Int. School Math., Erice, 1978 Wiley, Chichester (1980), 151-186. MR 0578747 | Zbl 0484.90081
[27] Hadamard, J.: Sur le problèmes aux dérivées partielles et leur signification physique. Bull. Univ. Princeton 13 (1902), 49-52 French.
[28] Hai, N. X., Khanh, P. Q.: Existence of solutions to general quasiequilibrium problems and applications. J. Optim. Theory Appl. 133 (2007), 317-327. DOI 10.1007/s10957-007-9170-8 | MR 2333817 | Zbl 1146.49004
[29] Huang, N.-J., Long, X.-J., Zhao, C.-W.: Well-posedness for vector quasi-equilibrium problems with applications. J. Ind. Manag. Optim. 5 (2009), 341-349. DOI 10.3934/jimo.2009.5.341 | MR 2497238 | Zbl 1192.49028
[30] Ioffe, A., Lucchetti, R. E.: Typical convex program is very well posed. Math. Program. 104 (2005), 483-499. DOI 10.1007/s10107-005-0625-0 | MR 2179247 | Zbl 1082.49030
[31] Iusem, A. N., Kassay, G., Sosa, W.: On certain conditions for the existence of solutions of equilibrium problems. Math. Program. 116 (2009), 259-273. DOI 10.1007/s10107-007-0125-5 | MR 2421281 | Zbl 1158.90009
[32] Iusem, A. N., Sosa, W.: Iterative algorithms for equilibrium problems. Optimization 52 (2003), 301-316. DOI 10.1080/0233193031000120039 | MR 1995678 | Zbl 1176.90640
[33] Kimura, K., Liou, Y.-C., Wu, S.-Y., Yao, J.-C.: Well-posedness for parametric vector equilibrium problems with applications. J. Ind. Manag. Optim. 4 (2008), 313-327. DOI 10.3934/jimo.2008.4.313 | MR 2386077 | Zbl 1161.90479
[34] Lignola, M. B., Morgan, J.: {$\alpha$}-well-posedness for Nash equilibria and for optimization problems with Nash equilibrium constraints. J. Glob. Optim. 36 (2006), 439-459. DOI 10.1007/s10898-006-9020-5 | MR 2263177 | Zbl 1105.49029
[35] Long, X.-J., Huang, N.-J., Teo, K.-L.: Existence and stability of solutions for generalized strong vector quasi-equilibrium problem. Math. Comput. Modelling 47 (2008), 445-451. DOI 10.1016/j.mcm.2007.04.013 | MR 2378849 | Zbl 1171.90521
[36] Maugeri, A.: Variational and quasi-variational inequalities in network flow models. Recent developments in theory and algorithms. Variational Inequalities and Network Equilibrium Problems Proc. Conf., Erice, 1994 Plenum, New York (1995), 195-211. MR 1331411 | Zbl 0847.49010
[37] Muu, L. D., Oettli, W.: Convergence of an adaptive penalty scheme for finding constrained equilibria. Nonlinear Anal., Theory Methods Appl. 18 (1992), 1159-1166. DOI 10.1016/0362-546X(92)90159-C | MR 1171603 | Zbl 0773.90092
[38] Noor, M. A., Noor, K. I.: Equilibrium problems and variational inequalities. Mathematica 47(70) (2005), 89-100. MR 2165082 | Zbl 1120.49008
[39] Revalski, J. P., Zhivkov, N. V.: Well-posed constrained optimization problems in metric spaces. J. Optimization Theory Appl. 76 (1993), 145-163. DOI 10.1007/BF00952826 | MR 1202586 | Zbl 0798.49031
[40] Sadeqi, I., Alizadeh, C. G.: Existence of solutions of generalized vector equilibrium problems in reflexive Banach spaces. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74 (2011), 2226-2234. DOI 10.1016/j.na.2010.11.027 | MR 2781752 | Zbl 1233.90266
[41] Smith, M. J.: The existence, uniqueness and stability of traffic equilibria. Transportation Res. Part B 13 (1979), 295-304. DOI 10.1016/0191-2615(79)90022-5 | MR 0551841
[42] Strodiot, J. J., Nguyen, T. T. V., Nguyen, V. H.: A new class of hybrid extragradient algorithms for solving quasi-equilibrium problems. J. Glob. Optim. 56 (2013), 373-397. DOI 10.1007/s10898-011-9814-y | MR 3063171 | Zbl 1269.49013
[43] Tikhonov, A. N.: On the stability of the functional optimization problem. U.S.S.R. Comput. Math. Math. Phys. 6 (1966), 28-33; translation from Zh. Vychisl. Mat. Mat. Fiz. 6 631-634 (1966), Russian. DOI 10.1016/0041-5553(66)90003-6 | MR 0198308
[44] Wardrop, J. G.: Some theoretical aspects of road traffic research. Proceedings of the Institute of Civil Engineers, Part II (1952), 325-378.
[45] Zhang, C.: A class of equilibrium problems with lower and upper bound. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods (electronic only) 63 (2005), e2377--e2385. DOI 10.1016/j.na.2005.03.019 | MR 2160254
[46] Zhang, C., Li, J., Feng, Z.: The existence and the stability of solutions for equilibrium problems with lower and upper bounds. J. Nonlinear Anal. Appl. 2012 (2012), Article ID jnaa-00135, 13 pages.
[47] Zolezzi, T.: Well-posedness criteria in optimization with application to the calculus of variations. Nonlinear Anal., Theory Methods Appl. 25 (1995), 437-453. DOI 10.1016/0362-546X(94)00142-5 | MR 1338796 | Zbl 0841.49005
[48] Zolezzi, T.: Well-posedness and optimization under perturbations. Ann. Oper. Res. 101 (2001), 351-361. DOI 10.1023/A:1010961617177 | MR 1852519 | Zbl 0996.90081
[49] Zolezzi, T.: On well-posedness and conditioning in optimization. ZAMM, Z. Angew. Math. Mech. 84 (2004), 435-443. DOI 10.1002/zamm.200310113 | MR 2069910 | Zbl 1045.49025
Partner of
EuDML logo